Title

Cointegration of Stochastic Multifractals with Application to Foreign Exchange Rates

Publication Type

Journal Article

Publication Date

2000

Abstract

The existing concept of cointegration applies to integrated processes (in the Box-Jenkins ARIMA framework) or processes with long-range dependence. These processes are assumed to display a monoscaling behaviour (such as that of a fractional Brownian motion). On the other hand, many turbulent processes are known to be intermittent, hence possess multiscaling characteristics. This paper develops a concept of cointegration for these stochastic multifractals. A model is suggested for testing for cointegration and applied to the exchange rates of three major currencies.

Discipline

Economics

Research Areas

Econometrics

Publication

International Transactions in Operational Research

Volume

7

Issue

4-5

First Page

349

Last Page

363

ISSN

0969-6016

Identifier

10.1111/j.1475-3995.2000.tb00204.x

Publisher

Wiley

Additional URL

http://dx.doi.org/10.1111/j.1475-3995.2000.tb00204.x

This document is currently not available here.

Share

COinS